A1 Journal article (refereed)
Random walk approximation of BSDEs with Hölder continuous terminal condition (2020)

Geiss, C., Labart, C., & Luoto, A. (2020). Random walk approximation of BSDEs with Hölder continuous terminal condition. Bernoulli, 26(1), 159-190. https://doi.org/10.3150/19-BEJ1120

JYU authors or editors

Publication details

All authors or editors: Geiss, Christel; Labart, Céline; Luoto, Antti

Journal or series: Bernoulli

ISSN: 1350-7265

eISSN: 1573-9759

Publication year: 2020

Volume: 26

Issue number: 1

Pages range: 159-190

Publisher: International Statistical Institute

Publication country: Netherlands

Publication language: English

DOI: https://doi.org/10.3150/19-BEJ1120

Publication open access: Not open

Publication channel open access:

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/74040

Web address of parallel published publication (pre-print): https://hal.archives-ouvertes.fr/hal-01818668v2


In this paper, we consider the random walk approximation of the solution of a Markovian BSDE whose terminal condition is a locally Hölder continuous function of the Brownian motion. We state the rate of the L2-convergence of the approximated solution to the true one. The proof relies in part on growth and smoothness properties of the solution u of the associated PDE. Here we improve existing results by showing some properties of the second derivative of u in space.

Keywords: stochastic processes; numerical methods

Free keywords: backward stochastic differential equations; numerical scheme; random walk approximation; speed of convergence

Contributing organizations

Ministry reporting: Yes

Reporting Year: 2020

JUFO rating: 2

Last updated on 2021-07-07 at 21:38